# SDR K11A2021092700078

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737*
- Aircraft serial: 24271
- Aircraft time: 68,025 hours, 46,084 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE RED MCD LIGHT ILLUMINATED. NOTIFIED OPERATIONS AND MAINTENANCE CONTROL AND DIVERTED.
